# SDR DALA2018080604861

- Difficulty date: August 6, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 73,459 hours, 54,995 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Deteriorated
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TAILCONE RELEASE CABLE WAS IN POOR CONDITION.  THE CABLE WAS REPLACED, AND RIGGED IAW C 5350-01077-0101.
